Some classes of general nonconvex variational inequalities

Noor, Muhammad Aslam (2009) Some classes of general nonconvex variational inequalities. Albanian J. Math., 3 (4). pp. 175-188.

[img]
Preview
Text
074.pdf

Download (308kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 21:04
Last Modified: 06 Dec 2017 21:04
URI: http://kerkoje.com/id/eprint/201

Actions (login required)

View Item View Item